# SDR MASA2010012100053

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 16,230 hours, 10,992 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Defective
- Location: Stall Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION - FERRY TO ORD.  REPINNED CONNECTORS TO STICK SHAKER.
